# SDR SWAA2014090231485

- Difficulty date: August 26, 2014
- Submitted: September 3, 2014
- Operation: Air carrier
- Aircraft: N371SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26598
- Aircraft time: 67,411 hours, 56,179 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Part number: 6517688
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR FLOOR STRUCTURE CREASE BEAM CORRODED.  R & R BEAM IAW SRM & DWG.
